# SDR RRXA003612

- Difficulty date: December 20, 2000
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N795FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46103
- Aircraft time: 86,157 hours, 29,109 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: DOUGLAS
- Condition: Cracked
- Location: Str 64 Lwr
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND A CRACK TO THE MOST O/B HOLE ON THE R/H WING LWR SKIN AT STR 64, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  /////CORRECTIVE ACTION///// REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8. FABRICATED REPAIR AND INSTALLED IAW DC-8 S/B 57-100 R1 & S/B 57-100 FIG.4 & DC-8 SRM 51-1-20D.
